# SDR SWAA2022102161711

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 77,756 hours, 45,729 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521 YB OUTBOARD EDGE DELAMINATED. 2INCHES FROM LEADING EDGE. 1.5 INCH WIDE BY 3 INCH LONG / [01] ACCOMPLISHED TEMP REPAIR PER EA-GENERAL CLEANED; TAP TESTED;INSTALLED 2 LAYERS OF SPEED TAPE AND REINSTALLED PANEL.;[02] COMPLIED WITH EA; #TTG8Q00FKV43
